EXACTECH, INC. INSET PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-05-26 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
04/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-02944 d10 concomitants: 02-010-03-0330 - logic cr femoral cem, right, sz 3- 4383932.02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t- 4184941.02-012-48-3013 - logic cr tib insert slope+, sz 3, 13mm -2235380.13a2101 - cemex system fast genta 70g aa7042.200-05-26 - inset patella 26mm (b)(6).Asa0030 - sterile disposable containers aa9222.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02944.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2017.Approximately 5 years and 2 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.The previous liner was dislodged from the tibial component.Upon inspection there was severe delamination wear on the surface of the polyethylene.Both tibial and femoral components had area of severe osteolysis leading to debonding at the bone cement joint.Patellar component found to be significantly worn.The patient tolerated the procedure well.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-2155-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.